# SDR DL72L010541

- Difficulty date: April 2, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- Aircraft time: 71,995 hours, 48,377 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB SPAR STIFFENER IS CRACKED AT NR 2 SLAT IB TRACK.   REPAIR PER M/M 57-20-021-8
